# SDR SWAA981119

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Engine: Ge CFM563B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT, NR 1 ENGINE FAILED AT FL 370, NR 1 ENGINE THREW A FAN BLADE.  SHUTDOWN ENGINE AND A/C WAS DIVERTED.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED NR 1 ENGINE ASSY PER SRM 385, OPS CHECK NORMAL.  ENGINE AND EQUIPMENT SENT FROM PHX.  WORK IN PROGRESS.
